Skip to Content

Can anyone tell me if you can take Cymbalta, Lamictal, Seroquel, and Oxicotin together?

Responses (2)

rpascarella01 27 Jan 2010

I take all those together and no problems. The Doc and Pharm has not said anything.

Anonymous 22 Feb 2012

Hello brendac1414. You best becarefull. Depending on the amounts of each of the four drugs that you've mentioned, you will be impaired. Meaning your motor and cognitive abilities are going to be effected and add to that your being very much lathargic and sedated as well. Best wishes to you,pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Why does this happen? Is it normal?

Posted 9 Mar 2010 4 answers

Compulsive thoughts?

Posted 14 Jun 2010 1 answer

Could it be my meds?

Posted 23 Sep 2010 3 answers